MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 44021
Medical Device Problem Codes Nonstandard Device (1420); Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reassessed as reportable based upon device analysis completed 10dec2025.It was reported that the catheter was not recognized and tip was damaged.An opticross 18 was selected for use.The device was reported broken as the system was unable to read the catheter data and the tip was not linear.No patient complications were reported.However, analysis revealed ripples in the imaging window.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The media provided shows the imaging window kinked.Visual and microscopic inspection and functional testing revealed the following: the sheath and imaging window were observed kinked.There were ripples found in the imaging window.Event date populated as the first day of the month of the aware date as an exact event date was not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The media provided shows the imaging window kinked.Visual and microscopic inspection and functional testing revealed the following: the sheath and imaging window were observed kinked.There were ripples found in the imaging window.
 
Event or Problem Description
Reassessed as reportable based upon device analysis completed 10dec2025.It was reported that the catheter was not recognized and tip was damaged.An opticross 18 was selected for use.The device was reported broken as the system was unable to read the catheter data and the tip was not linear.The procedure was completed with an equivalent device.No patient complications were reported.However, analysis revealed ripples in the imaging window.

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23878468
Report Number2124215-2025-92653
Device Sequence Number11929996
Product Code OBJ
UDI-Device Identifier08714729904748
UDI-Public(01)08714729904748(17)270110(10)35604125
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number44021
Device Catalogue Number44021
Device Lot Number0035604125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown